The hair-loss medicines such as Propecia (finasteride) used for hair loss treatment in men may kill your erection and cause sexual side effects even if you stop taking the medication.
FDA predicated that medications containing finasteride as a main component—must update their warning labels with sexual adverse effects including ED, decreased libido, ejaculation disorder and problems with an orgasm achievement that continue even after medication is stopped.
Fortunately the side effects are very rare. Still they may appear anytime after the treatment with the drug is initiated.
A Propecia clinical study conducted to assess the possibility of sexual side effects occurrence demonstrated that 3.8 % of 900 men experienced one or more adverse sexual effects.
According to another finasteride study published in the Journal of Sexual Medicine, about 4.2 % of men receiving 5 mg of finasteride experienced decrease in sexual desire.
There is a risk of having long-term sexual side effects of the medications for hair growth. It was observed that some men are more vulnerable to long-term side effects (some had them for more than 6 years after the treatment was stopped) while others do not have them at all.
If you are taking finasteride containing medication and experience a reduction in sexual desire or inability to get erections ask your doctor for other treatment options.

Comments are closed.